# SDR USAA2013071500011

- Difficulty date: July 11, 2013
- Submitted: July 15, 2013
- Operation: Air carrier
- Aircraft: N642AW
- Make and model: Airbus A320-232
- Aircraft serial: 584
- Aircraft time: 63,181 hours, 24,021 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Part number: FE2400021
- Part serial: 49
- Condition: Low Pressure
- Location: R2 Door
- Part time: 63,235 hours, 24,040 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MX REPORTED THE R2 DOOR ASSIST BOTTLE HAS LOW PRESSURE.  MX SERVICED R2 DOOR ASSIST BOTTLE. REF AMM 52-10-00-614-001-A.
